Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

BP reduced, had stroke due to elevation. What can be done to reduce BP and lower the risk of another stroke?

Hi, My Husband is 29, he was admitted in CCU as his BP was 210/110, were he was treated for 3 days and 4 th day he had a stroke , we moved his to another hospital when a neuro specialist treated him and he is in the recovery process, his bp is now in the range from 150/90 to 130/90, he is taking Amlong - 5Mg, Clopilet,Homochek in the morning, and at night he has Amlong & Storvas, what should i do to bring down his BP and also to ghreduce his risk for another stroke or any othe health problems, his Wght is 110/6 Ft
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
avoid high potein diets
give warm water which can cler cholestrol of blood vessels
non oily non greesy foods with low sodium
little dose of aspirin
olive oil for cooking
i thin this can sole problems
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor